You are not currently logged in.
Access JSTOR through your library or other institution:
Uniform Asymptotic Theory of Diffraction by the Edge of a Three-Dimensional Body
Daljit S. Ahluwalia
SIAM Journal on Applied Mathematics
Vol. 18, No. 2 (Mar., 1970), pp. 287-301
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2099464
Page Count: 15
You can always find the topics here!Topics: Sine function, Wave diffraction, Reflected waves, Mathematical functions, Boundary conditions, Asymptotic theory, Cylinders, Wave reflection, Cots, Mathematics
Were these topics helpful?See something inaccurate? Let us know!